Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 445, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 13, 2008, 6:57 PM MDT for 5 counties in Nebraska. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2008, 6:57 PM MDT (00:57 UTC)
- Expired
- Aug 13, 2008, 8:00 PM MDT
- In force
- 63 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Arthur County, NE, Deuel County, NE, Garden County, NE, Keith County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 144 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 7:04 PM MDT | HAIL 1 | 4 W Big Springs, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 858 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 2498 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 140057 RRA
SVRLBF
NEC005-049-069-101-135-140200-
/O.NEW.KLBF.SV.W.0445.080814T0057Z-080814T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
657 PM MDT WED AUG 13 2008
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
THIS INCLUDES THE CITY OF BIG SPRINGS...
SOUTHEASTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
WESTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
THIS INCLUDES THE CITY OF OGALLALA...
NORTHWESTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...
WESTERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF ARTHUR...
* UNTIL 800 PM MDT
* AT 653 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF BLUEWATER
BATTLEFIELD STATE HISTORICAL PARK TO GOLDENEYE STATE WILDLIFE
MANAGEMENT AREA...OR ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST
OF ARTHUR TO BIG SPRINGS...AND MOVING EAST AT 16 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
EAGLE GULCH CAMPGROUND BY 705 PM MDT...
OTTER CREEK CAMPGROUND BY 715 PM MDT...
LAKE VIEW CAMPGROUND AND BRULE BY 730 PM MDT...
HAYTHORN LAKE AND LEMOYNE BY 735 PM MDT...
7 MILES SOUTH OF ARTHUR BY 750 PM MDT...
OGALLALA BY 800 PM MDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4172 10222 4167 10162 4101 10163 4091 10205
4099 10206 4099 10223 4100 10224
TIME...MOT...LOC 0056Z 269DEG 14KT 4147 10196 4102 10209
$$
KAR1 follow-up statement
000
WWUS53 KLBF 140125
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
825 PM CDT WED AUG 13 2008
NEC069-140134-
/O.CAN.KLBF.SV.W.0445.000000T0000Z-080814T0200Z/
GARDEN NE-
724 PM MDT WED AUG 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GARDEN COUNTY IS
CANCELLED...
THE LINE OF THUNDERSTORMS HAS EXITED GARDEN COUNTY SHOWERS AND A FEW
THUNDERSTORMS WILL PERSIST ACROSS GARDEN COUNTY...ALTHOUGH SEVERE
WEATHER IS NO LONGER EXPECTED.
LAT...LON 4139 10199 4139 10198 4163 10192 4167 10162
4101 10163 4091 10205 4099 10206 4102 10210
TIME...MOT...LOC 0124Z 289DEG 18KT 4156 10176 4090 10199
$$
NEC005-049-101-135-140200-
/O.CON.KLBF.SV.W.0445.000000T0000Z-080814T0200Z/
ARTHUR NE-DEUEL NE-PERKINS NE-KEITH NE-
724 PM MDT WED AUG 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR WESTERN KEITH...NORTHWESTERN PERKINS...SOUTHEASTERN DEUEL AND
WESTERN ARTHUR COUNTIES...
AT 723 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM HAYTHORN LAKE TO 11 MILES
SOUTH OF INTERSTATE 80 MILE MARKER 110...OR ALONG A LINE EXTENDING
FROM ARTHUR TO 12 MILES SOUTH OF BIG SPRINGS...MOVING EAST AT 21 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LAKE VIEW CAMPGROUND...HIGHWAY 61 MILE MARKER 120...HIGHWAY 26 MILE
MARKER 140 AND LEMOYNE BY 730 PM MDT...
ARTHUR...INTERSTATE 80 MILE MARKER 120...HIGHWAY 61 MILE MARKER 110
AND HIGHWAY 26 MILE MARKER 140 BY 735 PM MDT...
HIGHWAY 61 MILE MARKER 100 AND OGALLALA BY 750 PM MDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4139 10199 4139 10198 4163 10192 4167 10162
4101 10163 4091 10205 4099 10206 4102 10210
TIME...MOT...LOC 0124Z 289DEG 18KT 4156 10176 4090 10199
$$
KARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:32 PM MDT, 4 hours 25 minutes earlier.
Area forecast discussion, Aug 13, 2:32 PM MDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 332 PM CDT WED AUG 13 2008 .SYNOPSIS... CONVECTION HAS WANED ACROSS THE ERN PORTION OF THE CWA ATTM WITH PLENTY OF SUNSHINE DOMINATING THE WRN PORTION. WATER VAPOR IMAGERY SHOWING NEXT SHORTWAVE MOVING ACROSS WY ATTM WITH SRN CANADA UPPER LOW MOVING VERY LITTLE YET. FURTHER EAST...LOW WAVE UPPER TROF OVER ERN HALF OF U.S. PROGRESSING EWD...WITH 500 MB HEIGHT LEVELS 3-4 SD FROM THE MEAN FOR THIS TIME OF YEAR. BACK IN THE CWA...OUTFLOW BNDRY WAS EARLIER EVIDENT ON VSBL SAT PICS...AND MAY POSE A PROBLEMS WITHIN A FEW HOURS IF DECENT SRLY WINDS CONTINUE TO EXIST IN SWRN CWA. SFC PRESSURES FALLING ACROSS THE WRN PANHANDLE ATTM AS WINDS BEGIN TO VEER FROM NWRLY TO NERLY. VISIBLE SATELLITE LOOP SHOWS CU FIELD ALREADY FORMING IN THE EASTERN PANHANDLE WITH A FEW THUNDERSTORMS LIKELY BECOMING SEVERE THIS EVENING IN THE WEST AS THE WAVE MOVES EAST WITH THE STORMS EVOLVING INTO A THUNDERSTORM COMPLEX BEFORE DROPPING SOUTHEAST ACROSS WESTERN NEBRASKA. && .DISCUSSION... WINDS ALONG THE SFC TROF AXIS OVER THE SWRN PORTION OF THE CWA ARE PROGGED TO BACK SLIGHTLY...THOUGH THERE IS NO INDICATION OF THAT YET. WOULD EXPECT THAT THE PREVIOUSLY MENTIONED OUTFLOW BNDRY SHOULD BE A FOCUS FOR TSRA DEVELOPMENT WITHIN A FEW HOURS...AS WILL THE WEAK TRIPLE POINT AREA IN THE WRN SANDHILLS AS THE EFFECT OF LARGE SCALE ASCENT INCREASES WITH ADVANCEMENT OF SHORT WAVE. SPC HAIL OUTLOOK IS ALSO HIGHEST OVER SWRN CWA AND BASED ON A LIKELY EVOLUTION OF FEATURES AS MENTIONED ABOVE...WOULD EXPECT THAT WOULD BE THE BEST LOCATION. HOWEVER...NAM BUFR SOUNDINGS SHOW SOME SLIGHT WARMING ALOFT THRU THIS AFTERNOON...THEN COOLING AGAIN. GOES DPI HAVING SOME ISSUES RESOLVING GOOD PW VALUES...BUT WOULD GUESS BASED ON AREA SOUNDINGS THAT WE SHOULD BE AROUND AN INCH MOST PLACES...WHICH IS WHERE THE MODELS PROGS US TO BE. IN ADDITION...SPC SOUNDING ANAL PAGE HAS -20C LEVEL ABOUT 2K FT LOWER THAN LAST NIGHT...SO MOST THINGS POINTING TO A DECENT CHC OF HAIL TONIGHT AND HAVE TRENDED THE GRIDS THAT WAY. THURSDAY LOOKS TO BE A FAIRLY STORMY DAY AS UPPER LOW DROPS QUICKLY SWD WHICH SHOVES FRONT EWD. COOLER AIR IN THE MID LEVELS WILL SERVE TO ENHANCE MID LEVEL FGEN BECOMING OVERLAIN WITH SFC FEATURES ALLOWING FOR DEEP LIFT TO BECOME PROLONGED ACROSS THE AREA. SHOULD ALSO BE ENOUGHT DESTABILIZATION TO ALLOW FOR TSRA DEVELOPMENT. CLOUD COVER WILL LIKELY KEEP MAX TEMPS WELL BELOW AVE FOR THIS TIME OF YEAR. THE STORMS WILL RAISE THE POTENTIAL FOR INCREASED RUNOFF IN SE PERKINS...CENTRAL HAYES...WESTERN FRONTIER...EASTERN LINCOLN AND EAST CENTRAL HOLT COUNTIES WHERE 1 HOUR FFG ARE NEAR 1 INCH PER HOUR. AS STORMS DEVELOP THESE AREAS WILL BE MONITORED AND ADDITIONAL STATEMENTS ISSUED AS NEEDED. UPPER LOW CONTINUES TO ADVANCE SSWWD INTO THE CENTRAL ROCKIES. THIS WILL PUT THE CWA IN FAVORABLE LOCATIONS FOR ISENTROPIC LIFT ASSOCIATED WITH THE SYNOPTIC SCALE SYSTEM. COULD EASILY SEE TEMPS NOT MAKING IT OUT OF THE 60S IN SOME LOCATIONS FRI OR SAT...BUT HAVE TRENDED MAX TEMPS IN THE L70S BASED ON THE ANOMALOUS NATURE OF THE SYSTEM. STILL SHOULD BE SOME GOOD RAINS IN STORE. NAM SHOWS BEST QVECT CONV REMAINING W OF THE CWA THRU SAT...THOUGH DEEP ERLY FLOW SHOULD ALSO HELP TO DEVELOP PROLONGED ISENTROPIC UPGLIDE MAKING FOR CLOUDY/RAIN CONDITIONS. FOR SUN THRU WED...PERIOD CONTINUES TO LOOK UNSETTLED...WITH LARGE UPPER LEVEL LOW TO MIGRATE SLOWLY NORTHEASTWARD THROUGH THE CENTRAL PLAINS. BOTH THE ECMWF AND GFS TAKE THE UPPER LOW FROM THE VICINITY OF WESTERN KANSAS ON SUNDAY AND THEN MOVE IT TO EASTERN NEBRASKA ON WEDNESDAY. THIS TRACK PLACES WESTERN AND NORTH CENTRAL NEBRASKA IN A FAVORABLE REGION TO RECEIVE PRECIPITATION. WOULD EXPECT MORE OF A STEADY RAIN OR SHOWERY TYPE PRECIPITATION AS OPPOSED TO THUNDERSTORMS. HOWEVER...WITH THE COLD UPPER LEVELS COMBINED WITH ANY SUNSHINE WHICH MIGHT OCCUR WOULD LEAD TO DESTABILIZATION AND THE POSSIBILITY OF THUNDER...SO LEFT ISOLATED WORDING IN THE ZONES. TEMPERATURES WILL REMAIN SOMEWHAT BELOW NORMAL...WITH PERHAPS THE COOLEST DAY ON SUNDAY. && .AVIATION... VISIBLE SATELLITE IMAGERY SHOWS FEW CLOUDS DEVELOPING ACROSS WESTERN NEBRASKA AT 13/18Z AND CLOUDS ASSOCIATED WITH DECAYING CONVECTION ACROSS FAR EASTERN NORTH CENTRAL ZONES. THIS EVENING CONVECTION IS EXPECTED TO REDEVELOP ACROSS THE WEST WITH THE HEATING OF THE DAY AS WELL AS THE APPROACH OF A MID LEVEL WAY. ISOLATED THUNDERSTORMS MAY OCCUR AT TERMINAL KLBF AND KVTN THROUGH 14/02Z OTHERWISE HIGH LEVEL CLOUDINESS SPREADING EAST OF THE PANHANDLE OVERNIGHT. TOWARDS DAYBREAK THURSDAY A STRONGER WAVE IS EXPECTED TO MOVE EAST OF THE PANHANDLE THAT WILL INCREASE THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS THAT WILL DROP CEILINGS TO MVFR CONDITIONS POSSIBLY LOCALLY IFR CONDITIONS AT THE KLBF TERMINAL BEYOND 15Z. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && KECK/JWS/TAYLOR
Hazardous weather outlook, Aug 13, 2:51 PM MDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 351 PM CDT WED AUG 13 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-141000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 351 PM CDT WED AUG 13 2008 /251 PM MDT WED AUG 13 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA TONIGHT. A SURFACE BOUNDARY THAT EXTENDS SOUTHWEST ACROSS THE PANHANDLE WILL SERVE AS AN INITIAL FOCUS FOR ISOLATED THUNDERSTORMS THIS EVENING A FEW COULD BECOME SEVERE AS AN UPPER LEVEL DISTURBANCE MOVES EAST BY 7 PM CDT. THEN OVERNIGHT STORMS THAT DEVELOP WILL MOVE SOUTHEAST BRINGING AN INCREASED CHANCE FOR MORE RAINFALL INTO SOUTHWEST NEBRASKA WHERE A FEW LOCALES COULD SEE INCREASED RUNOFF DUE TO RECENT RAINFALL AMOUNTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN ON THURSDAY IN SOUTHERN PORTIONS OF THE OUTLOOK AREA...OR SOUTH OF A LINE FROM IMPERIAL TO MASON CITY. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREATS. THEN A STORMY WEATHER PATTERN WILL EVOLVE INTO THE WEEKEND AS AN UPPER LEVEL LOW TRACKS FROM THE SOUTH CENTRAL CANADIAN PROVINCES TO THE CENTRAL PLAINS THROUGH SATURDAY. THE CHANCE FOR THUNDERSTORMS WILL EXIST DAILY THROUGH THE PERIOD WITH THE LIKELIHOOD OF UNSEASONABLY COOLER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
In the hours before
Local storm report, Aug 13, 5:14 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
614 PM CDT WED AUG 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 11 SSE RUSHVILLE 42.57N 102.38W
08/13/2008 E1.00 INCH SHERIDAN NE PUBLIC
QUARTER AND NICKEL SIZE HAIL WITH HEAVY RAIN AND STRONG
WINDS.
&&
MBYRDLocal storm report, Aug 13, 6:07 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
707 PM CDT WED AUG 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL 21 N HYANNIS 42.30N 101.76W
08/13/2008 E1.75 INCH CHERRY NE PUBLIC
GROUND COVERED BY GOLF BALL SIZE HAIL AND SMALLER.
&&
MBYRDLocal storm report, Aug 13, 6:21 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
721 PM CDT WED AUG 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL BASSETT 42.58N 99.54W
08/13/2008 E0.88 INCH ROCK NE LAW ENFORCEMENT
&&
13Local storm report, Aug 13, 6:29 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
729 PM CDT WED AUG 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 3 NW SPRINGVIEW 42.86N 99.79W
08/13/2008 E1.00 INCH KEYA PAHA NE PUBLIC
&&
MBYRDLocal storm report, Aug 13, 6:51 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
751 PM CDT WED AUG 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM TORNADO 12 NE CHAPPELL 41.22N 102.30W
08/13/2008 DEUEL NE LAW ENFORCEMENT
SHERIFF DEPUTY REPORTED TORNADO MOVING SOUTHEAST.
&&
MBYRDLocal storm report, Aug 13, 6:54 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
754 PM CDT WED AUG 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 3 W OSHKOSH 41.41N 102.40W
08/13/2008 E1.75 INCH GARDEN NE PUBLIC
&&
MBYRDThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 6:12 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 48 min |
| Aug 13, 6:14 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Holt, Keya Paha, Rock | 46 min |
| Aug 13, 6:33 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 42 min |
| Aug 13, 6:41 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 49 min |
| Aug 13, 6:44 PM MDT | Tornado Warning | LBF | Deuel, Garden | 31 min |
| Aug 13, 6:50 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 25 min |
| Aug 13, 6:57 PM MDT | Severe Thunderstorm Warning | LBF | Brown | 48 min |
| Aug 13, 7:12 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 48 min |
| Aug 13, 7:51 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, Keith, Lincoln, McPherson and 1 more | 54 min |
| Aug 13, 8:05 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 32 min |
| Aug 13, 8:24 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Logan, McPherson | 66 min |
| Aug 13, 9:04 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 56 min |
| Aug 14, 2:33 AM MDT | Flash Flood Watch | LBF | Custer, Frontier, Hayes, Lincoln | 18 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.